×

zbMATH — the first resource for mathematics

Periodic solutions of forced Liénard-type equations. (English) Zbl 1071.34041
The authors establish the existence of periodic solutions for forced Liénard-type equations \[ \ddot{x}+f_1(x)\dot{x}+f_2(x)\dot{x}^2+g(x)=e(t) \] under appropriate conditions based on Mawhin’s coincidence degree theory and Borsuk’s theorem.

MSC:
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Antosiewicz, H.A., On nonlinear differential equations of the second order with integrable forcing term, J. lond. math. soc, 30, 64-67, (1955) · Zbl 0064.08404
[2] Sansone, G.; Conti, R., Non-linear differential equation, (1964), MacMillan New York · Zbl 0128.08403
[3] Freedman, H.I.; Kuang, Y., Uniqueness of limit cycles in Liénard-type equation, Nonlinear anal, 15, 333-338, (1990) · Zbl 0705.34038
[4] Guidorizzi, H.L., Oscillating and periodic solution of type \(ẍ+f1(x)ẋ+f2(x)ẋ\^{}\{2\}+g(x)=0\), J. math. anal. appl, 176, 11-23, (1993) · Zbl 0778.34019
[5] Qian, C., On global asymptotic stability of second order nonlinear differential system, Nonlinear anal, 24, 823-833, (1994) · Zbl 0801.34055
[6] Jiang, J., On the qualitative behavior of solutions of the equation \(ẍ+f1(x)ẋ+f2(x)ẋ\^{}\{2\}+g(x)=0\), J. math. anal. appl, 194, 597-611, (1995) · Zbl 0844.34035
[7] Zhou, J., On the existence and uniqueness of periodic solution for Liénard-type equations, Nonlinear anal, 27, 1463-1470, (1996) · Zbl 0864.34031
[8] Zhou, J., On the nonexistence of periodic solutions for Liénard-type equations, Syst. sci. math. sci, 12, 185-192, (1999) · Zbl 0983.34030
[9] Qian, C., Boundedness and asymptotic behavior of solutions of a second order nonlinear system, Bull. lond. math. soc, 249, 281-288, (1992) · Zbl 0763.34021
[10] Jiang, J., The boundedness and convergence of solutions of second order differential equations with applications, Ann. mat. pura. appl, CLXV, 29-47, (1993) · Zbl 0797.34061
[11] Zhou, J., The existence on periodic solutions and almost periodic solutions of forced Liénard-type equations, Acta math. sinica, 42, 571-576, (1999), (in chinese) · Zbl 1026.34046
[12] Zhou, J., Boundedness and convergence of a second-order nonlinear differential system, J. math. anal. appl, 256, 360-374, (2001) · Zbl 0983.34021
[13] Omari, P.; Villari, G.; Zanolin, F., Periodic solutions of the Liénard equation with one-side growth restrictions, J. diff. equations, 67, 278-293, (1987) · Zbl 0615.34037
[14] Gaines, R.E.; Mawhin, J.L., Coincidence degree and non-linear differential equations, (1977), Springer Berlin
[15] Deimling, K., Nonlinear functional analysis, (1985), Springer Berlin · Zbl 0559.47040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.